# SDR ASOA2018110295300

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113269
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT SIDE FLOOR SUPPORT HAD SIGNS OF CORROSION, BS 409 - 409+16 AND 409+110.   REPAIRED THE FLOOR SUPPORT IAW REO 601R-53-00-530, REV A,  EC/TC 601R-53-00-530, REV A,  REO 601R-53-00-708 REV --,   AND EC/TC REO 601R-53-00-708 REV --.
